# SDR DLM88070409

- Difficulty date: September 11, 2006
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 47,393 hours, 37,425 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Part number: 593581219
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR AT THE LT WING LANDING GEAR FITTING, WEAR DAMAGE OF BUSHING P/N 2937332-501 ON FITTING P/N 5935812-19 AT STA Y=974.  FITTING BORE WAS REAMED AND OVERSIZED BUSHING WAS INSTALLED PER BOEING SERVICE REWORK DRAWING SR09570087 REV A.  BORE WITHIN LIMITS PER AD2004-25-14 AMENDMENT 39-13902 DATED 20JAN05.  REF ERA 457430-14AD.
